Oxycodone-No Stranger To The Rain - Part 5

By Golddust Woman · Feb 1, 2015 · ·
  1. JD, I hate to get my doc in trouble. He used to be so compassionate in the past. Maybe is suffering burnout after all these years. I think maybe I should put in writing the suffering this has caused me and cite medical studies that back me up. He really thinks that going off Valium this fast should be no problem. I'm afraid the U.K is far ahead of the U.S. regarding the dangers of long-term use of benzos and the dangers of withdrawal. There are copious accounts of experiences by users and former users online. They can't all be crazy. Lol. Roaddoggy is going through a really hard time just trying to taper. I feel so bad for him.

    I am proud to say I am down to 55mg. of oxycodone now for two days now. I just try not to listen to the addict voice that whispers, "You need more." Clock-watchinh sucks, but if I stay busy, time goes by I realize I am well past the time for my dose. Pain, is usually what brings it to my attention. Fibromyalgia sucks.

    Beach walk, I will try to order some gabapentin online if my nurse practitioner won't prescribe anything. I have an appointment with her instead of my doc. Maybe she will be a little more under standing.Thanks for the info, I would have never thought of that. Thanks for the sympathy. Yes, losing a loved one is very hard, but we all have to go through it at some point.

    I hope all are doing well. Got to get busy. Golddust

Comments

  1. Jungledog
    I would not write him a letter. Either report him or let it go. Doctors consider themselves smarter than their patients. He won't open his eyes unless the information comes from another doctor. I firmly believe benzos should never be prescribed long term but if they are it should be done by psychiatrists only.

    Tell the NP that you have been experiencing burning pain in your feet. Do not ask for the gabapentin for withdraw. Most providers do not know of this off-label use. Instead, focus on telling her symptoms of neuropathy. She will then prescribe the gabapentin.

    Congrats on your taper. Just keep at it. Go slow but go. It will happen. :)
To make a comment simply sign up and become a member!